On Farrell-Tate cohomology of SL_2 over S-integers
Joint work with Matthias Wendt, accepted for publication in the Journal of Algebra. Preprint versions on HAL and on the arxiv.
 Equivariant K-homology for hyperbolic reflection groups
Joint work with Jean-Francois Lafont, Ivonne Ortiz and Ruben Sanchez-Garcia.
In press at the Quarterly Journal of Mathematics. Here are links to the published version, the abstract and the preprint version on arXiv.
 On the equivariant K-homology of PSL_2 of the imaginary quadratic integers
Annales de l'Institut Fourier, 66 no. 4 (2016), pages 1667-1689. Preprint version on HAL.
 The mod 2 cohomology rings of SL_2 of the imaginary quadratic integers
Joint work with Ethan Berkove.
Journal of Pure and Applied Algebra, volume 220 (2016), no. 3, pages 944-975. With an appendix by Aurel Page. Preprint version on HAL.
 A refinement of a conjecture of Quillen
Joint work with Matthias Wendt.
Comptes Rendus Mathématique of the Académie des Sciences - Paris, volume 353 (2015), no. 9, pages 779-784. Available as a preprint on HAL .
 Accessing the cohomology of discrete groups above their virtual cohomological dimension
Journal of Algebra, volume 404 (2014), pages 152-175. Preprint versions on HAL and on the arXiv.
 Complexifiable characteristic classes,
Journal of Homotopy and Related Structures volume 10 (2015), no. 3, pages 537-548. The author's submitted manuscript is on HAL and on the arXiv.
 Higher torsion in the Abelianization of the full Bianchi groups
LMS Journal of Computation and Mathematics, Volume 16 (2013), pages 344-365. A preprint version is on HAL and on the arXiv.
 On level one cuspidal Bianchi modular forms
Joint work with M. Haluk Sengun.
LMS Journal of Computation and Mathematics, Volume 16 (2013), pp 187-199. The manuscript is on HAL and on the arXiv.
 On a question of Serre
Published in the Comptes Rendus Mathématique of the Académie des Sciences - Paris, presented by Jean-Pierre Serre. The author's manuscript remains available on HAL and on the arXiv.
 Homology and K-theory of the Bianchi groups
- Homologie et K-théorie des groupes de Bianchi
Note bilingue anglais/francais (English with abridged French version), Comptes Rendus Mathématique of the Académie des Sciences - Paris, Volume 349, Issues 11-12, June 2011, pages 615-619. The author's manuscript is archived on HAL and the arXiv.
 The integral homology of PSL_2 of imaginary quadratic integers with nontrivial class group
Joint work with Mathias Fuchs.
Journal of Pure and Applied Algebra, DOI: 10.1016/j.jpaa.2010.09.005. The authors' manuscript of this paper will remain freely available here and on several preprint archives.
- The mod 2 cohomology rings of congruence subgroups in the Bianchi groups
Joint work with Ethan Berkove and Grant Lakeland. Preprint on HAL. With an appendix by Tuan Anh Bui and Sebastian Schoennenbeck.
- Genuine Bianchi modular forms of higher level, at varying weight and discriminant
Joint work with Panagiotis Tsaknias. Preprint on orbi.lu.
- On the Cohomological Crepant Resolution Conjecture for the complexified Bianchi orbifolds
Joint work with Fabio Perroni. Preprint on orbi.lu and on HAL.
- The Farrell-Tate and Bredon homology for PSL_4(Z) and other arithmetic groups
Joint work with Tuan Anh Bui and Matthias Wendt, preprint on HAL.
- The image of the Borel-Serre bordification in algebraic K-theory
Joint work with Rob de Jeu, preprint on HAL. This paper will not be published the way it is presented in the preprint, but as part of the MFO-hosted research project Constructing explicit elements in algebraic K-theory, joint with Rob de Jeu, Herbert Gangl and Dan Yasaki.